Entropy inequalities for some multivariate distributions

Shyamal Das Peddada, Donald St P. Richards

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we derive some monotonicity properties of generalized entropy functionals of various multivariate distributions. These include the distributions of random eigenvalues arising in many hypothesis testing problems in multivariate analysis; the multivariate Liouville distributions; and the noncentral Wishart distributions.

Original languageEnglish (US)
Pages (from-to)202-208
Number of pages7
JournalJournal of Multivariate Analysis
Volume39
Issue number1
DOIs
StatePublished - Oct 1991

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Entropy inequalities for some multivariate distributions'. Together they form a unique fingerprint.

Cite this